# SDR SIMA20160918002

- Difficulty date: September 18, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 31,627 hours, 27,240 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EXTERNAL EMERGENCY LIGHT INOPERATIVE.  R & R SERVICE DOOR EXTERNAL EMERGENCY LIGHT LAMP IAW AMM 33-50-09-000-801-A AND 33-50-09-400-801-A , OPC GOOD.
